Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Yunus, Yuzaimi and Akbarally, Ajab Bai and Halim, Suzeini Abd (2018) Properties of a certain subclass of starlike functions defined by a generalized operator. International Journal of Apllied Mathematics, 31 (4). pp. 597-611. ISSN 1311-1728, DOI https://doi.org/10.12732/ijam.v31i4.6.

This list was generated on Thu Jun 20 08:11:39 2024 +08.